# SDR DALA13041783711

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 44,769 hours, 18,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK CRACKED AT LOCATION RBL 45.50 AT INBD AFT FASTENER HOLE IAW FIG 2.  MX CW ERA 517953-14, REV ORIG AND PRI 517953-14, REV 2.
